Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Sep 16, 2016, 4:28 AM EDT. It took effect at Sep 16, 2016, 12:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2016, 4:28 AM EDT (08:28 UTC)
- In effect from
- Sep 16, 2016, 12:00 PM EDT
- Expired
- Sep 16, 2016, 10:05 PM EDT
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
931
WHUS72 KJAX 160828
MWWJAX
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 AM EDT FRI SEP 16 2016
AMZ470-472-474-162045-
/O.NEW.KJAX.SC.Y.0039.160916T1600Z-160918T0000Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
428 AM EDT FRI SEP 16 2016
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
SATURDAY...
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
SATURDAY.
* WINDS...NORTH NORTHEAST WINDS 15 TO 20 KNOTS THROUGH TONIGHT.
NORTH NORTHEAST WINDS 10 TO 15 KNOTS SATURDAY.
* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9
FEET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS,
AND/OR SEAS 7 FEET OR HIGHER, ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.
&&
$$2 follow-up statements
030 WHUS72 KJAX 161904 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 PM EDT FRI SEP 16 2016 AMZ470-472-474-170930- /O.CON.KJAX.SC.Y.0039.000000T0000Z-160918T0000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 304 PM EDT FRI SEP 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS...NORTH NORTHEAST WINDS 15 TO 20 KNOTS THROUGH TONIGHT. NORTH NORTHEAST WINDS 10 TO 15 KNOTS SATURDAY. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER... ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
955 WHUS72 KJAX 170205 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1005 PM EDT FRI SEP 16 2016 AMZ470-472-474-170315- /O.CAN.KJAX.SC.Y.0039.000000T0000Z-160918T0000Z/ WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- 1005 PM EDT FRI SEP 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE FALLEN TO 4 TO 6 FEET ACROSS THE OFFSHORE WATERS SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 15, 8:26 PM EDT, 8 hours 2 minutes earlier.
Area forecast discussion, Sep 15, 8:26 PM EDT, 8 hours 2 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 826 PM EDT THU SEP 15 2016 .UPDATE...Julia is again a Tropical Storm and will meander off the South Carolina coast. Area of light/moderate showers will rotate south around Julia tonight reaching the coastal waters of se Ga/ne Fl and possibly coastal se Ga counties. Temperatures tonight will remain in the 70s. && .AVIATION...Mostly VFR conditions expected tonight. Have tempo MVFR cigs late tonight and Friday morning as low clouds rotate south around TS Julia. && .MARINE...TS Julia will remain northeast of the waters and then slowly start to weaken into a remant low early next week. SCEC headline may be needed mainly offshore starting Friday as north winds increase to 15-20 knots with swells/seas increasing to 4 to 6 feet. Rip Currents: Moderate risk expected through the weekend due to swells from TS Julia. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 88 70 90 / 10 20 10 10 SSI 75 86 73 86 / 20 20 10 20 JAX 72 89 72 89 / 10 30 10 20 SGJ 75 87 75 88 / 10 20 20 30 GNV 72 91 72 91 / 20 30 20 30 OCF 73 91 72 91 / 20 40 20 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Zibura/Kennedy/Walker
Hazardous weather outlook, Sep 16, 4:01 AM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 401 AM EDT FRI SEP 16 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-170815- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 401 AM EDT FRI SEP 16 2016 ...HIGH RISK OF RIP CURRENTS NORTHEAST FLORIDA TODAY... ...MODERATE RISK OF RIP CURRENTS SOUTHEAST GEORGIA TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HIGH RISK OF RIP CURRENTS NORTHEAST FLORIDA. MODERATE RISK OF RIP CURRENTS SOUTHEAST GEORGIA. CHANCE FOR AFTERNOON THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... MODERATE TO HIGH RISK FOR RIP CURRENTS SATURDAY. CHANCE FOR AFTERNOON THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 3:48 AM EDT | Rip Current Statement | JAX | Duval, Flagler, Nassau | 15 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.